# SDR SWIA200718273

- Difficulty date: May 1, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 7,370 hours, 5,330 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM AT FS 280 CORRODED, DISCOVERED AT C-CHECK.  INSTALLED NEW COCKPIT FLOOR SUPPORT ANGLE P/N:CC670-33292-13 IAW CRJ700 SRM TASK 51-42-06-001-001-A01.
